# SDR AALA20140605019

- Difficulty date: June 5, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N912AN
- Make and model: Boeing 737823
- Aircraft serial: 29513
- Aircraft time: 45,245 hours, 18,263 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3.5 INCH CRACK ON LOWER RT HORIZONTAL STABILIZER.  INSTALLED EXTERNAL DOUBLER USING SOLID RIVETS IAW SRM 55-10-01-2R-11.
